Homomorphisms of partially ordered semigroups onto groups

McFadden, R.: Homomorphisms of partially ordered semigroups onto groups. Acta scientiarum mathematicarum, (28) 3-4. pp. 251-254. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_003_004_251-254.pdf

Download (639kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
Page Range: pp. 251-254
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 254. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14158

Actions (login required)

View Item View Item